# SDR IPXA12172982

- Difficulty date: April 8, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 11,664 hours, 7,116 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, MAIN CABIN FLOORBOARD 231WG IS BROKEN.  FABRICATED MAIN CABIN FLOORBOARD IAW EO A300-5320-40552-B, APPENDIX B.
